# SDR SWAA2021071995849

- Difficulty date: July 15, 2021
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 476 hours, 264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLASH LIGHT TEST FAILS ON FLASH LIGHT AFT OF CAPT SEAT. / RESEATED FLASH LIGHT ON CRADLE AFT OF CAPT SEAT IAW AMM 25-64-00 OPS CK GOOD
